# SDR IXXA08SMN071S

- Difficulty date: February 14, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT OUTBOARD FLAP LOWER AFT SKIN HAS DENTS AT STATION XF 434.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 T/R 57 - 94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 T/R 57 - 94 ITEM "U" AND "Q", DC8 SRM 51-1-9 T/R 51 - 142 AND 51-1-9A T/R 51, 141, AND DC8 SRM 51-1-8B.
